Том 71
№ 11

All Issues

Verezhak A. P.

Articles: 1
Article (Russian)

A problem for one class of pseudodifferential evolutionary equations multipoint in the time variable

Horodets’kyi V. V., Petryshyn R. I., Verezhak A. P.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 3. - pp. 337-355

We establish the correct solvability of the multipoint (in the time variable) problem for the evolution equation with operator of differentiation of infinite order in generalized $S$-type spaces. The properties of the fundamental solution of this problem and the behavior of the solution $u(t, x)$ as $t \rightarrow +\infty$ are investigated.